On defining sets for projective planes

Boros, E. and Szőnyi, Tamás and Tichler, K. (2005) On defining sets for projective planes. DISCRETE MATHEMATICS, 303 (1-3). pp. 17-31.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: https://eprints.sztaki.hu/id/eprint/4026

Update Item Update Item